# SDR 2003F00358

- Difficulty date: May 21, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES DEAD.  MAINTENANCE REPLACED ALL FOUR EMERGENCY LIGHT POEWR SUPPLIES IAW AMM 33-50-00. LIGHT OPS CHECKED SATISFACTORY.  SUSPECT EMERGENCY LIGHTS WERE SELECTED AND LEFT ON INADVERTENTLY.  (M)
